Publications

The university provides a database of the publications created at the KGRC since 2005. You can browse the database online here.


2013


Friedman SD, Rathjen M, Weiermann A. Slow consistency. Annals of Pure and Applied Logic. 2013;164:382-393.

Conley C, Kechris A, Miller B. Stationary probability measures and topological realizations. Israel Journal of Mathematics. 2013;198(1):333-345. doi: 10.1007/s11856-013-0025-8

Brooke-Taylor A, Friedman SD. Subcompact cardinals, square and stationary reflection. Israel Journal of Mathematics. 2013;197(1):453-473.

Müller M, Chen H. The fine classification of conjunctive queries and parameterized logarithmic space complexity. In Proceedings of the 32th ACM Symposium on Principles of Database Systems (PODS). Association for Computing Machinery (ACM). 2013. p. 309-320

Arrigoni T, Friedman SD. The Hyperuniverse Program. Bulletin of Symbolic Logic. 2013;19(1):77-96. doi: 10.2178/bsl.1901030

Friedman SD, Halilovic A. The tree property at $\kappa^{++}$ with $\kappa$ measurable and $2^\kappa$ large. Fundamenta Mathematicae. 2013;223:55-64.

Aschenbrenner M, van den Dries L, van der Hoeven J. Toward a model theory for transseries. Notre Dame Journal of Formal Logic. 2013;54(3-4): 279-310. doi: 10.1215/00294527-2143898

Aschenbrenner M, Dolich A, Haskell D, Macpherson D, Starchenko S. Vapnik-Chervonenkis density in some theories without the independence property, II. Notre Dame Journal of Formal Logic. 2013;54(3-4):311-363. doi: 10.1215/00294527-2143862

Friedman SD, Golshani M. Violating GCH everywhere with a single real. Journal of Symbolic Logic. 2013;78:803-823.

2012


Arrigoni T, Friedman SD. Foundational implications of the Inner Model Hypothesis. Annals of Pure and Applied Logic. 2012 Oct;163(10):1360-1366. doi: 10.1016/j.apal.2012.01.009

Brendle J, Montoya Amaya DC. A base-matrix lemma for sets of rationals modulo nowhere dense sets. Archive for Mathematical Logic. 2012 May;51(3):305. doi: 10.1007/s00153-012-0274-y

Friedman SD, Honzík R. A definable failure of the singular cardinal hypothesis. Israel Journal of Mathematics. 2012;192(2):719–762. doi: 10.1007/s11856-012-0044-x

Müller M, Chen H. An algebraic preservation theorem for Aleph_0 categorical quantified constraint satisfaction. In Proceedings of the 27th ACM/IEEE Symposium Logic in Computer Science (LICS). IEEE Computer Society. 2012. p. 215-224

Dimonte V. A partially non-proper ordinal beyond L(V_{\lambda+1}). Annals of Pure and Applied Logic. 2012;163(9):1309-1321.

Todorcevic S, Torres Perez VMF. Conjectures of Rado and Chang and special Aronszajn trees. Mathematical Logic Quarterly. 2012;58:342-347.

Kellner J, Shelah S. Creature forcing and large continuum: the joy of halving. Archive for Mathematical Logic. 2012;51(1-2):49-70.

Friedman SD, Honzik R. Eastonʼs theorem and large cardinals from the optimal hypothesis. Annals of Pure and Applied Logic. 2012;63(2):1738-1747. doi: 10.1016/j.apal.2012.04.002

Fokina E, Friedman SD, Nies A. Equivalence relations that are \Sigma^0_3 complete for computable reducibility. Lecture Notes in Computer Science. 2012;7456:26-33.

Chen Y, Flum J, Müller M. Hard instances of algorithms and proof systems. In Proceedings of the 8th Computability in Europe (CiE), Lecture Notes in Computer Science 7318, 2012.. Springer. 2012. p. 118-128

Tsaban B, Zdomskyy L. Hereditarily Hurewicz spaces and Arhangel'skii sheaf amalgamations. Journal of the European Mathematical Society. 2012;12(2):353-372.